# SDR AALA201701079002

- Difficulty date: January 6, 2017
- Submitted: January 9, 2017
- Operation: Air carrier
- Aircraft: N733UW
- Make and model: Airbus A319-112
- Aircraft serial: 1205
- Aircraft time: 46,267 hours, 27,556 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Row 12abc
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT ROW 12 ABC FOUND BROKEN.  REPLACED THE LIGHT ASSEMBLY AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
